Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Having tonsilitis, caused guttate psoriasis. Rash in groin area. Solution?

hi im 22 male and have tonsilitis many years now its only got very bad the last 12 months and it caused me to get guttate psoraisis and also a rash is covering my whole groin area and my testicles i have went to my gp many times and they have given me cream for the rash but it just wont go away i ve been dealing with a rash on my groin for the last 12 months and it really is wearing me down i am due to get my tonsils out in a few days and am just wondering if the rash will clear up when i get them out????/ any reply would be massively helpful and i would appreciate it so much...thank you.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello.guttate psoriasis has got good will be having preceding staph infection like tonsillitis and cough can be cured by antihistamine.antibiotic of pencillin group or macrolides and usee of moisteriser and dipsalic ointment can cure it
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor